# SDR MASA200700918

- Difficulty date: December 25, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 25,543 hours, 19,199 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Out Of Position
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2925 ICT- OVERNIGHT, RT RUDDER TRIM WAS INTERMITTENT.  MX FOUND THE TRIM SWITCH OFF CENTER AND REPOSITIONED IT AND THE SYSTEM OP CHECKED GOOD.
